MAUDE Adverse Event Report: NEODENT - JJGC S.A. GM TITAMAX ACQUA IMPLANT 3.75X8 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. GM TITAMAX ACQUA IMPLANT 3.75X8 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.900
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4).The dentist reported that 1 month and 10 days after the dental implant was installed in patient¿s mouth, its non- osseointegration was observed.

Brand Name
GM TITAMAX ACQUA IMPLANT 3.75X8 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8926524
Report Number3008261720-2019-04278
Device Sequence Number16216016
Product Code DZE
UDI-Device Identifier07899878024637
UDI-Public07899878024637
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K163194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/23/2019
Report Date (Section F) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2019
Device Catalogue Number140.900
Device Lot Number800311976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/23/2019
Device Age24 MO
Event Location Other
Date Report to Manufacturer07/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR